Safe, Affordable, Necessary & Effective Vaccines and Vaccination Practices
August 20, 2011 By admin 2 Comments
Mary Hamlin says
November 11, 2012 at 4:18 pm
I have often wondered if my 17 year old daughter’s unexplained panic attacks and chronic nausea (which she never had had before), after having her 3rd Gardisil injection, could be a result of the Gardisil vaccine. Now I will investigate it further and donate to your project. Thank you for making the excellent and very moving video. My hear goes out to the families of the girls and women who died. I will be donating, and have hope of a nation TV commercial and air time.
November 11, 2012 at 8:30 pm
Thank you for your kind comments. If you need any assistance or have any questions, please don’t hesitate to ask. You can reach our team at email@example.com. We will be more than happy to help any way we can.
Your email address will not be published. Required fields are marked *
Save my name, email, and website in this browser for the next time I comment.
Current ye@r *
Leave this field empty
Notify me of follow-up comments by email.
Notify me of new posts by email.
This site uses Akismet to reduce spam. Learn how your comment data is processed.